# SDR 2001FA0000182

- Difficulty date: June 14, 2001
- Submitted: August 8, 2001
- Operation: General aviation
- Aircraft: N132ME
- Make and model: Cessna 182S
- Aircraft serial: 18280690
- Engine: Lyc IO540AB1A5
- System (JASC): 3710 · Vacuum Distribution System
- Part: Gasket
- Part number: 653487
- Condition: Missing
- Location: Vaccuum Pump
- Part time: 276 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ANNUAL INSPECTION ON THIS AIRCRAFT, AND OIL LEAK WAS NOTICED COMING FROM THE LOWER VACUUM PUMP DRIVE PAD.  FURTHER INSPECTION REVEALED THAT THE GASKET FOR THE PUMP WAS MISSING.  A NEW GASKET WAS INSTALLED AND A LEAK CHECK WAS PERFORMED.
